MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROSUP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROSUP; MESH, SURGICAL, POLYMERIC
Model Number TECGK06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Dysuria (2684); Sexual Dysfunction (4510)
Date of Event 01/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, there were urinary problems postoperatively: pain during urination, significant difficulty urinating, and slight incontinence during exercise.The patient immediately felt very strong abdominal pain, mainly in the scars, which corresponded to the attachment points, and pain and discomfort in the urethra and vagina.The patient also noted an intravaginal foreign body sensation and was still experiencing dysuria.Quickly, lumbar, sacroiliac, and gluteal pain was also felt, a bit like sciatica.These pains became more pronounced until they became unbearable, and insomnia with difficulty walking.The patient went to the hospital and had a loco-dolenti infiltration with xylocaine 1% 10 ml.Post-infiltration examination confirmed a positive block.This infiltration was catastrophic; the patient could no longer walk, completely blocked in the pelvis, and this amplified the pain.Currently, the patient still has urinary problems: stinging sensations in the urethra, burning, dysuria, difficulty urinating, and the sensation of an intravaginal foreign body with pain that has an impact on sexual intercourse.Abdominal pain is also still present and much more intense, very important when walking but also when sitting.The sacroiliac, lumbar, and gluteal pain are still present; they have become more pronounced and aggravated.The patient was often stuck on the pelvis.The pain in the lower back and buttocks was so unbearable that the patient had trouble standing.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROSUP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22216441
Report Number9615742-2025-00734
Device Sequence Number8158390
Product Code FTL
UDI-Device Identifier10884521177604
UDI-Public10884521177604
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberTECGK06
Device Catalogue NumberTECGK06
Device Lot NumberSQA0120X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/16/2025
Date Device Manufactured01/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown